The coincidence limit of the graviton propagator in de Donder gauge on de Sitter background

E. O. Kahya, Shun-Pei Miao, R. P. Woodard

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

We explicitly work out the de Sitter breaking contributions to the recent solution for the de Donder gauge graviton propagator on de Sitter. We also provide explicit power series expansions for the two structure functions, which are suitable for implementing dimensional regularization. And we evaluate the coincidence limit of the propagator.

Original languageEnglish
Article number022304
JournalJournal of Mathematical Physics
Volume53
Issue number2
DOIs
Publication statusPublished - 2012 Feb 2

Fingerprint

gravitons
Coincidence
Propagator
Gauge
Power Series Expansion
propagation
power series
Structure-function
series expansion
Regularization
Evaluate
Background

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

@article{304f702f47764602994647e36ede0af0,
title = "The coincidence limit of the graviton propagator in de Donder gauge on de Sitter background",
abstract = "We explicitly work out the de Sitter breaking contributions to the recent solution for the de Donder gauge graviton propagator on de Sitter. We also provide explicit power series expansions for the two structure functions, which are suitable for implementing dimensional regularization. And we evaluate the coincidence limit of the propagator.",
author = "Kahya, {E. O.} and Shun-Pei Miao and Woodard, {R. P.}",
year = "2012",
month = "2",
day = "2",
doi = "10.1063/1.3681886",
language = "English",
volume = "53",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "2",

}

The coincidence limit of the graviton propagator in de Donder gauge on de Sitter background. / Kahya, E. O.; Miao, Shun-Pei; Woodard, R. P.

In: Journal of Mathematical Physics, Vol. 53, No. 2, 022304, 02.02.2012.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The coincidence limit of the graviton propagator in de Donder gauge on de Sitter background

AU - Kahya, E. O.

AU - Miao, Shun-Pei

AU - Woodard, R. P.

PY - 2012/2/2

Y1 - 2012/2/2

N2 - We explicitly work out the de Sitter breaking contributions to the recent solution for the de Donder gauge graviton propagator on de Sitter. We also provide explicit power series expansions for the two structure functions, which are suitable for implementing dimensional regularization. And we evaluate the coincidence limit of the propagator.

AB - We explicitly work out the de Sitter breaking contributions to the recent solution for the de Donder gauge graviton propagator on de Sitter. We also provide explicit power series expansions for the two structure functions, which are suitable for implementing dimensional regularization. And we evaluate the coincidence limit of the propagator.

UR - http://www.scopus.com/inward/record.url?scp=84857750777&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84857750777&partnerID=8YFLogxK

U2 - 10.1063/1.3681886

DO - 10.1063/1.3681886

M3 - Article

VL - 53

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 2

M1 - 022304

ER -